# SDR A6WA201441483

- Difficulty date: April 23, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R14008
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD LOWER EXTERIOR SKIN AT WS 75.00 & INBD OF HINGE BOX HAS SEVERAL GOUGES & POSSIBLE PUNCTURE.  REPAIRED DAMAGED SKIN IAW EA15-2014-092.
